Major® Banophen Diphenhydramine HCI 25mg Capsules 24ct.
From the manufacturer's website: Banophen Allergy Relief Capsules, formulated by Major Pharmaceuticals, is an over-the-counter allergy relief whose active ingredient is diphenhydramine hydrochloride. Although this formula was designed for the temporary relief of upper respiratory allergies, hay fever, and the common cold, many people also use Banophen as a sleep aid, as it is a sedating antihistamine. Warning: Keep out of reach of children. Before taking diphenhydramine, tell your doctor or pharmacist if you are allergic to it; or to dimenhydrinate; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (such as asthma, emphysema), high pressure in the eye (glaucoma), heart problems, high blood pressure, liver disease, seizures, stomach/intestine pr